×

Found 811 Documents (Results 1–100)

100
MathJax

Constructive semiclassical asymptotics of bound states of graphene in a constant magnetic field with small mass. (English. Russian original) Zbl 1486.81113

Math. Notes 111, No. 2, 173-192 (2022); translation from Mat. Zametki 111, No. 2, 163-187 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Semiclassical asymptotics for a difference Schrödinger equation with two coalescent turning points. (English. Russian original) Zbl 1476.39022

Math. Notes 109, No. 6, 990-994 (2021); translation from Mat. Zametki 109, No. 6, 948-953 (2021).
MSC:  39A45 39A12 34L40
PDF BibTeX XML Cite
Full Text: DOI

Orthogonal polynomials and linear functionals. An algebraic approach and applications. (English) Zbl 1475.33001

EMS Series of Lectures in Mathematics. Berlin: European Mathematical Society (EMS) (ISBN 978-3-98547-008-2/pbk; 978-3-98547-508-7/ebook). viii, 120 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of eigenfunctions of the bouncing ball type of the operator \(\nabla D(x)\nabla\) in a domain bounded by semirigid walls. (English. Russian original) Zbl 1460.81032

Differ. Equ. 57, No. 2, 221-240 (2021); translation from Differ. Uravn. 57, No. 2, 235-254 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Discrete semiclassical orthogonal polynomials of class 2. (English) Zbl 1460.33008

Marcellán, Francisco (ed.) et al., Orthogonal polynomials: current trends and applications. Proceedings of the 7th EIBPOA conference, Universidad Carlos III de Madrid, Leganés, Spain, July 3–6, 2018. Cham: Springer. SEMA SIMAI Springer Ser. 22, 103-169 (2021).
MSC:  33C45 34M55 42C05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Semiclassical asymptotic spectrum of the two-dimensional Hartree operator near a local maximum of the eigenvalues in a spectral cluster. (English. Russian original) Zbl 1458.81022

Theor. Math. Phys. 205, No. 3, 1652-1665 (2020); translation from Teor. Mat. Fiz. 205, No. 3, 467-483 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On the hierarchical behavior of solutions of the Maryland equation in the semiclassical approximation. (English. Russian original) Zbl 1454.81067

Math. Notes 108, No. 6, 906-910 (2020); translation from Mat. Zametki 108, No. 6, 941-946 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Airy functions and transition between semiclassical and harmonic oscillator approximations for one-dimensional bound states. (English. Russian original) Zbl 1453.81024

Theor. Math. Phys. 204, No. 2, 984-992 (2020); translation from Teor. Mat. Fiz. 204, No. 2, 171-180 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Semiclassical asymptotics of the solution to the Cauchy problem for the Schrödinger equation with a delta potential localized on a codimension 1 surface. (English. Russian original) Zbl 1455.35213

Proc. Steklov Inst. Math. 310, 304-313 (2020); translation from Tr. Mat. Inst. Steklova 310, 322-331 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Semiclassical asymptotic behavior of the lower spectral bands of the Schrödinger operator with a trigonal-symmetric periodic potential. (English. Russian original) Zbl 1445.81022

Theor. Math. Phys. 202, No. 2, 231-242 (2020); translation from Teor. Mat. Fiz. 202, No. 2, 264-277 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification